# SDR CALA2022042501062

- Difficulty date: April 25, 2022
- Submitted: April 25, 2022
- Operation: Air carrier
- Aircraft: N811UA
- Make and model: Airbus A319-131
- Aircraft serial: 847
- Aircraft time: 74,893 hours, 32,128 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Fr68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL HAS CORROSION AT FR 68. GENERATED BY N078625 ON HAE CO LCQ NR 9296231/22231 REMOVED AND REPLACED R2 DOOR SILL IAW A319 SRM 53-41-14-80, SRM 53-41-14-285-002, SRM 51-42-11/001. ACMP BY MECH V077956 INSP BY N078625
